Show simple item record

dc.contributor.authorBoruah, Khiroden_US
dc.contributor.authorHazarika, Bipanen_US
dc.date.accessioned2020-10-19T11:27:20Z
dc.date.available2020-10-19T11:27:20Z
dc.date.issued2018
dc.identifier.citationBoruah, K. & Hazarika, B. (2018). Bigeometric integral calculus. TWMS Journal of Applied and Engineering Mathematics, 8(2), 374-385.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2675
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/99-vol8no2/357
dc.description.abstractObjective of this paper is to discuss about the properties of indefinite and definite bigeometric integration. We also discuss about some applications of bigeometric integration.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectBigeometric differentiationen_US
dc.subjectG-derivativeen_US
dc.subjectGeometric real numbersen_US
dc.subjectGeometric arithmeticen_US
dc.titleBigeometric integral calculusen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume8
dc.identifier.issue2
dc.identifier.startpage374
dc.identifier.endpage385
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess